標題: The consecutive-4 digraphs are Hamiltonian
作者: Chang, GJ
Hwang, FK
Tong, LD
應用數學系
Department of Applied Mathematics
關鍵字: Hamiltonian circuit;consecutive-d digraph;network;loop
公開日期: 1-五月-1999
摘要: Du, Hsu, and Hwang conjectured that consecutive-d digraphs are Hamiltonian for d = 3,4. Recently, we gave an infinite class of consecutive-3 digraphs, which are not Hamiltonian. In this article we prove the conjecture for d = 4. (C) 1999 John Wiley & Sons, Inc.
URI: http://hdl.handle.net/11536/31358
ISSN: 0364-9024
期刊: JOURNAL OF GRAPH THEORY
Volume: 31
Issue: 1
起始頁: 1
結束頁: 6
顯示於類別:期刊論文


文件中的檔案:

  1. 000081261800001.pdf